# SDR ASAA2015073112897

- Difficulty date: July 31, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 53,531 hours, 24,214 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A940139
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED BS 887, LBL 6.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS SRM 53-00-53-1A-2, FIG 103 AND DWG 146A2500.  REPAIRED  IAW SRM 51-40-05, FIG 6, AND SRM 51-40-02.
